# SDR 96ZZZX1959

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33DE
- Make and model: Cessna 441
- Aircraft serial: 4410308
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Diode
- Part number: CR511
- Condition: Burned
- Location: Cabin Info
- Part time: 3,640 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED DESCENDING THROUGH 12,000 FEET, SMOKE OBSERVED COMING FROM UNDER COPILOT'S INSTRUMENT PANEL.  DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT.  FOUND DIODE ACROSS THE 'NO SMOKE' AND 'FASTEN SEAT BELT'.  SWITCH WAS OVERHEATED AND THE CABIN INFO CIRCUIT BREAKER TRIPPED.   REPLACED DIODE, RESET BREAKER SYSTEM, OPERATED NORMAL.
